advertisement
Question
Posted by: Just wondering | 2007/05/21

Is it possible...

Hi Doc

I was just wandering.... I was unable to take my pill for +/- 5 days. I did however have intercourse with my fiance. Is it possible that one can fall pregnant with doing this. My period is only due in +/- 2 weeks.

Thanks

Just Wondering.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is possible that yopu could have fallen pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lassy | 2007/05/21

YES!!!

Reply to Lassy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement